MAUDE Adverse Event Report: SMITH & NEPHEW, INC. STERILE 6.4MM DRILL; PLATE, FIXATION, BONE

SMITH & NEPHEW, INC. STERILE 6.4MM DRILL; PLATE, FIXATION, BONE
Model Number 71631035
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Information (3190)
Date of Event 04/23/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during surgery, the femoral neck of the drill broke.In order to continue surgery, the primary nail and femoral neck had to be removed, which resulted in a 60 minutes delay in surgery.

Brand Name
STERILE 6.4MM DRILL
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6577975
Report Number1020279-2017-00352
Device Sequence Number882329
Product Code HRS
UDI-Device Identifier03596010605962
UDI-Public03596010605962
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K123055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number71631035
Device Catalogue Number71631035
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 04/23/2017
Supplement Date Received by Manufacturer04/23/2017
Initial Report FDA Received Date05/19/2017
Supplement Report FDA Received Date07/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;